Hi everyone, thank you for having me.
Im looking for advice about updosing to try to stabilize.
Prescribed Mirtazapine February 2018 for insomnia caused by over medication of thyroid.
(The thyroid medication caused a severe upset to my nervous system- I had every symptom of hyperthyroidism for weeks, even after I ceased my thyroid meds completely. Going hyperthyroid caused my Cortisol to go high especially at night. It took 6 months for the effects of the over medi
Interactions between your drugs
Applies to: Luvox (fluvoxamine), mirtazapine
FluvoxaMINE may significantly increase the blood levels of mirtazapine. This may increase the risk and/or severity of side effects such as dizziness, drowsiness, restlessness, confusion, difficulty concentrating, impairment in thinking and judgment, dry mouth, constipation, low blood pressure, and heart rhythm abnormalities. In addition, combining these types of m